# SDR ASOA201101610

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,288 hours, 23,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT LBL 36.20, WL 79.0, FS 621.  REAR PRESSURE BULKHEAD WEB APPROX .50 IN LENGTH.  VERTICALLY AT HEEL LINE 100 PERCENT FULL SCREEN HEIGHT.  FAILED NDT. REPAIRED IAW REO 601R-53-1285.
